# SDR RRXA98507

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Lack Of Lube
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

VIBRATION FROM VICINITY OF NOSE WHEEL WELL ON GEAR RETRACTION.  INSPECTED NOSE GEAR WHEEL WELL AREA, T/C COMPARTMENTS FOUND NO DEFECTS.  LUBRICATED FWD NOSE GEAR DOORS LINKAGE.  CYCLED SEVERAL TIMES, ALL OPS CKS GOOD IAW EWA MM CH 32-30.
